# SDR AALA20140923001

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 70,879 hours, 24,424 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC ODOR IN THE COCKPIT & THE CABIN.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT RECIRCULATION FAN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
